In this manuscript, we established new (Hermite–Hadamard) $ \mathbb{HH} $-type inequalities for multiplicatively superquadratic functions, along with corresponding inequalities for the product and quotient of multiplicatively superquadratic, subquadratic, convex, and concave functions via Katugampola fractional integral operators. A notable advantage of these operators is their flexibility: By setting the parameter $ \rho = 1 $, the derived results naturally reduce to those involving the (Riemann–Liouville) $ \mathbb{RL} $ fractional integral operators. The validity and efficiency of the proposed results were demonstrated through graphical and numerical verifications. Furthermore, we explored applications of the established inequalities to special means, functions, and moments of random variables associated with the uniform probability distribution function (pdf). The developed $ \mathbb{HH} $-type inequalities offer precise bounds for fractional integral expressions that frequently appear in nonlinear boundary value problems (BVPs). These bounds help control the behavior of solution operators. Consequently, they support the analysis of existence, uniqueness, and stability of solutions in both classical and fractional BVPs.
Citation: Saad Ihsan Butt, Ghulam Jallani, Dawood Khan, Mohammed Alammar, Youngsoo Seol. Generalized multiplicatively fractional Hermite–Hadamard-type inequalities with applications to special functions and probability theory[J]. AIMS Mathematics, 2026, 11(10): 35366-35402. doi: 10.3934/math.20261373
In this manuscript, we established new (Hermite–Hadamard) $ \mathbb{HH} $-type inequalities for multiplicatively superquadratic functions, along with corresponding inequalities for the product and quotient of multiplicatively superquadratic, subquadratic, convex, and concave functions via Katugampola fractional integral operators. A notable advantage of these operators is their flexibility: By setting the parameter $ \rho = 1 $, the derived results naturally reduce to those involving the (Riemann–Liouville) $ \mathbb{RL} $ fractional integral operators. The validity and efficiency of the proposed results were demonstrated through graphical and numerical verifications. Furthermore, we explored applications of the established inequalities to special means, functions, and moments of random variables associated with the uniform probability distribution function (pdf). The developed $ \mathbb{HH} $-type inequalities offer precise bounds for fractional integral expressions that frequently appear in nonlinear boundary value problems (BVPs). These bounds help control the behavior of solution operators. Consequently, they support the analysis of existence, uniqueness, and stability of solutions in both classical and fractional BVPs.
| [1] |
C. P. Niculescu, L. E. Persson, Convex functions and their applications: A contemporary approach, Second edition, Springer, 2018. |
| [2] |
S. S. Dragomir, C. E. M. Pearce, Selected topics on Hermite-Hadamard inequalities and applications. RGMIA Monographs, Victoria University, 2000. |
| [3] |
T. Kim, D. S. Kim, L. C. Jang, H. Lee, H. Kim, Representations of degenerate Hermite polynomials, Adv. in Appl. Math., 139 (2022), 102359. https://doi.org/10.1016/j.aam.2022.102359 doi: 10.1016/j.aam.2022.102359
|
| [4] |
T. Kim, D. S. Kim, L. C. Jang, H. I. Kwon, On differential equations associated with squared Hermite polynomials, J. Comput. Anal. Appl., 23 (2017), 1252–1264. |
| [5] |
T. Kim, D. S. Kim, An expression for zeta values and a summation formula via hyperbolic secant random variables, Hacet. J. Math. Stat., 54 (2025), 1897–1904. https://doi.org/10.15672/hujms.1592384 doi: 10.15672/hujms.1592384
|
| [6] |
S. Abramovich, G. Jameson, G. Sinnamon, Refining Jensen's inequality, Bull. Math. Sc. Math. Roum., 47 (2004), 3–14. |
| [7] |
S. Banić, J. Pečarić, S. Varošanec, Superquadratic functions and refinements of some classical inequalities, J. Korean Math. Soc., 45 (2008), 513–525. https://doi.org/10.4134/JKMS.2008.45.2.513 doi: 10.4134/JKMS.2008.45.2.513
|
| [8] |
G. Li, F. Chen, Hermite-Hadamard type inequalities for superquadratic functions via fractional integrals, Abstr. Appl. Anal., 2014 (2014), 851271. https://doi.org/10.1155/2014/851271 doi: 10.1155/2014/851271
|
| [9] |
J. Barić, D. Pečarić, J. Pečarić, Superquadratic functions in information theory, J. Math. Inequal., 14 (2020), 1321–1331. https://doi.org/10.7153/jmi-2020-14-85 doi: 10.7153/jmi-2020-14-85
|
| [10] |
M. W. Alomari, C. Chesneau, On h-superquadratic functions, Afrika Mat., 33 (2022), 41. https://doi.org/10.1007/s13370-022-00984-z doi: 10.1007/s13370-022-00984-z
|
| [11] |
S. I. Butt, D. Khan, Integral inequalities of $\mathrm{h}$-superquadratic functions and their fractional perspective with applications, Math. Method. Appl. Sci., 48 (2025), 1952–1981. https://doi.org/10.1002/mma.10418 doi: 10.1002/mma.10418
|
| [12] |
M. Krnić, H. R. Moradi, M. Sababheh, On logarithmically superquadratic functions, Mediterr. J. Math., 20 (2023), 2–18. https://doi.org/10.1007/s00009-023-02514-y doi: 10.1007/s00009-023-02514-y
|
| [13] |
S. I. Butt, D. Khan, Superquadraticity via multiplicative calculus, J. Comput. Appl. Math., 485 (2026), 117528. https://doi.org/10.1016/j.cam.2026.117528 doi: 10.1016/j.cam.2026.117528
|
| [14] |
D. Khan, S. I. Butt, Superquadraticity and its fractional perspective via center-radius cr-order relation, Chaos Soliton. Fract., 182 (2024), 114821. https://doi.org/10.1016/j.chaos.2024.114821 doi: 10.1016/j.chaos.2024.114821
|
| [15] |
S. I. Butt, D. Khan, Superquadratic function and its applications in information theory via interval calculus, Chaos Soliton. Fract., 190 (2025), 115748. https://doi.org/10.1016/j.chaos.2024.115748 doi: 10.1016/j.chaos.2024.115748
|
| [16] |
D. Khan, S. I. Butt, A. Fahad, Y. Wang, B. B. Mohsin, Analysis of superquadratic fuzzy interval valued function and its integral inequalities, AIMS Math., 10 (2025), 551–583. https://doi.org/10.3934/math.2025025 doi: 10.3934/math.2025025
|
| [17] |
D. Khan, S. I. Butt, Analysis of P-superquadraticity and related integer and fractional order inequalities with applications, Sahand Commun. Math. A., 22 (2025), 333–372. |
| [18] |
D. Khan, S. I. Butt, G. Jallani, Integer and fractional order inequalities of m-superquadratic function with applications, J. Korean Soc. Ind. App., 29 (2025), 331–359. |
| [19] |
D. Khan, S. I. Butt, Y. Seol, Analysis of (P, m)-superquadratic function and related fractional integral inequalities with applications, J. Inequal. Appl., 2024 (2024), 137. https://doi.org/10.1186/s13660-024-03218-x doi: 10.1186/s13660-024-03218-x
|
| [20] |
M. Ayyash, D. Khan, S. I. Butt, Y. Seol, Superquadratic stochastic processes and their fractional perspective with applications in information theory, AIMS Math., 10 (2025), 13695–13720. https://doi.org/10.3934/math.2025617 doi: 10.3934/math.2025617
|
| [21] |
S. I. Butt, D. Khan, Y. Seol, Fractal perspective of superquadratic functions with generalized probability estimations, PloS One, 20 (2025), e0313361. https://doi.org/10.1371/journal.pone.0313361 doi: 10.1371/journal.pone.0313361
|
| [22] |
M. A. Ali, M. Abbas, Z. Zhang, I. B. Sial, R. Arif, On integral inequalities for product and quotient of two multiplicatively convex functions, Asian Res. J. Math., 12 (2019), 1–11. |
| [23] |
S. Özcan, S. I. Butt, Hermite-Hadamard type inequalities for multiplicatively harmonic convex functions, J. Inequal. Appl., 2023 (2023), 120. https://doi.org/10.1186/s13660-023-03020-1 doi: 10.1186/s13660-023-03020-1
|
| [24] |
H. Kadakal, M. Kadakal, Multiplicatively preinvex P-functions, J. Sci. Arts, 23 (2023), 21–32. https://doi.org/10.46939/J.Sci.Arts-23.1-a02 doi: 10.46939/J.Sci.Arts-23.1-a02
|
| [25] |
M. Umar, S. I. Butt, Y. Seol, Milne and Hermite-Hadamard's type inequalities for strongly multiplicative convex function via multiplicative calculus, AIMS Math., 9 (2024), 34090–34108. https://doi.org/10.3934/math.20241625 doi: 10.3934/math.20241625
|
| [26] |
J. Q. Xie, M. A. Ali, T. Sitthiwirattham, Some new midpoint and trapezoidal type inequalities in multiplicative calculus with applications, Filomat, 37 (2023), 6665–6675. https://doi.org/10.2298/FIL2320665X doi: 10.2298/FIL2320665X
|
| [27] |
S. Khan, H. Budak, On midpoint and trapezoid type inequalities for multiplicative integrals, Mathematica, 64 (2022), 95–108. |
| [28] |
B. Meftah, Maclaurin type inequalities for multiplicatively convex functions, Proc. Amer. Math. Soc., 151 (2023), 2115–2125. |
| [29] |
M. A. Ali, H. Budak, M. Z. Sarikaya, Z. Y. Zhang, Ostrowski and Simpson type inequalities for multiplicative integrals, Proyecciones, 40 (2021), 743–763. https://doi.org/10.22199/issn.0717-6279-4136 doi: 10.22199/issn.0717-6279-4136
|
| [30] |
H. Budak, K. Özçelik, On Hermite-Hadamard type inequalities for multiplicative fractional integrals, Miskolc Math. Notes, 21 (2020), 91–99. |
| [31] |
H. Fu, Y. Peng, T. S. Du, Some inequalities for multiplicative tempered fractional integrals involving the ${\lambda}$-incomplete gamma functions, AIMS Math., 6 (2021), 7456–7478. https://doi.org/10.3934/math.2021436 doi: 10.3934/math.2021436
|
| [32] |
Y. Peng, T. S. Du, Hermite-Hadamard-type inequalities for ${^*}$differentiable multiplicative m-preinvexity and $(s, m)$-preinvexity via the multiplicative tempered fractional integrals, J. Math. Inequal., 17 (2023), 1179–1201. |
| [33] |
Y. Peng, H. Fu, T. S. Du, Estimations of bounds on the multiplicative fractional integral inequalities having exponential kernels, Commun. Math. Stat., 12 (2024), 187–211. |
| [34] |
A. Kashuri, S. K. Sahoo, M. Aljuaid, M. Tariq, M. D. L. Sen, Some new Hermite-Hadamard type inequalities pertaining to generalized multiplicative fractional integrals, Symmetry, 15 (2023), 868. https://doi.org/10.3390/sym15040868 doi: 10.3390/sym15040868
|
| [35] |
M. Merad, B. Meftah, A. Moumen, M. Bouye, Fractional Maclaurin-type inequalities for multiplicatively convex functions, Fractal Fract., 7 (2023), 879. https://doi.org/10.3390/fractalfract7120879 doi: 10.3390/fractalfract7120879
|
| [36] |
B. W. Samuel, G. Mani, S. D. Rajkumar, S. T. M. Thabet, I. Kedim, New fixed point theorems in orthogonal $\mathcal{S}$-multiplicative metric spaces and applications to multiplicative and fractional integral equations, Res. Math., 12 (2025). |
| [37] |
T. Abdeljawad, M. Grossman, On geometric fractional calculus, J. Semigroup Theory Appl., 2016 (2016), 2. |
| [38] |
A. E. Bashirov, E. M. Kurpinar, A. Özyapici, Multiplicative calculus and its applications, J. Math. Anal. Appl., 337 (2008), 36–48. https://doi.org/10.1016/j.jmaa.2007.03.081 doi: 10.1016/j.jmaa.2007.03.081
|
| [39] |
D. Y. Ai, T. S. Du, Radau-type inequalities from multiplicative Katugampola fractional integrals theoretical point of view, Fractals, 33 (2025), 2550032. |
| [40] |
G. N. Watson, A Treatise on the theory of Bessel functions, Cambridge University Press, 1944. |
| [41] |
N. S. Barnett, P. Cerone, S. S. Dragomir, J. Roumeliotis, Some inequalities for the dispersion of a random variable whose pdf is defined on a finite interval, J. Ineq. Pure Appl. Math., 2 (1999), 1–18. |
| [42] |
P. Kumar, Inequalities involving moments of a continuous random variable defined over a finite interval, Comput. Math. Appl., 48 (2004), 257–273. https://doi.org/10.1016/j.camwa.2003.02.014 doi: 10.1016/j.camwa.2003.02.014
|
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \rho = 0.5 $ and $ \alpha\in(0, 1) $
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \rho = 0.6, $ and $ \alpha\in(0, 1) $
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \rho = 0.9, $ and $ \alpha\in(0, 1) $
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha = 0.2, $ and $ \rho\in(0, 1) $
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha = 0.6, $ and $ \rho\in(0, 1) $
Graphical depiction of Theorem 3.1 via $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $ for $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha = 0.9, $ and $ \rho\in(0, 1) $
Graphical depiction of Theorem 3.1 for $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{4}\} $, $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha\in(0, 1), $ and $ \rho\in(0, 1) $
Graphical description of Theorem 3.13 for $ \Psi(\mathcal{W}) = exp\{\mathcal{W}^{4}\} $, $ {\varphi}(\mathcal{W}) = \exp\{\mathcal{W}^{6}\} $, $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha\in(0, 1), $ and $ \rho\in(0, 1) $
Graphical description of Theorem 3.18 for $ {\varphi}(\mathcal{W}) = \exp\{-\mathcal{W}^{4}\} $, $ \Psi(\mathcal{W}) = \exp\{\mathcal{W}^{6}\} $, $ {\vartheta} = 0 $, $ {\upsilon} = 1 $, $ \alpha\in(0, 1), $ and $ \rho\in(0, 1) $